# SDR 99FDEA00086

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

99-0061 - PRESSURE RELIEF PNL MISSING NR 1 ENG UPPER COWL.  RAN NR 1 ENG, NO BLD AIR LEAKS NOTED.  REMOVED UPPER COWL PER 727 MM 71-10-011-4 AND ROUTED TO SHEET METAL SHOP FOR REPAIR.  INSTALL VENT PNL PER BOEING 727 DRW 65-23772.
